Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 40, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Dec 25, 2014, 1:47 PM EST for Herkimer County, Oneida County, New York. It took effect at Dec 25, 2014, 4:52 PM EST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2014, 1:47 PM EST (18:47 UTC)
- In effect from
- Dec 25, 2014, 4:52 PM EST
- Expired
- Dec 26, 2014, 9:09 AM EST
- In force
- 16 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Herkimer County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 79 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mohawk River at Utica (UCAN6). The gauge peaked at 12.44 ft at Dec 25, 2014, 6:00 PM EST.
- Action stage
- 401 ft
- Minor stage
- 403 ft
- Moderate stage
- 405 ft
- Major stage
- 407 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
983
WGUS41 KALY 251847
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
147 PM EST THU DEC 25 2014
NYC043-065-260647-
/O.NEW.KALY.FL.W.0040.141225T2152Z-141226T1040Z/
/UCAN6.1.ER.141225T2152Z.141225T2300Z.141226T0440Z.NO/
147 PM EST THU DEC 25 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* FROM THIS AFTERNOON UNTIL LATE TONIGHT.
* AT 1 PM THURSDAY THE STAGE WAS...402.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 4 PM
THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 403.1 FEET AROUND
6 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 11 PM THURSDAY.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
MOHAWK RIVER
UTICA HARBOR 403.0 402.5 THU 01 PM 403.1 402.9 402.7 402.6
402.1
&&
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
$$2 follow-up statements
805
WGUS81 KALY 260323
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1023 PM EST THU DEC 25 2014
NYC043-065-261523-
/O.EXT.KALY.FL.W.0040.000000T0000Z-141226T2002Z/
/UCAN6.1.ER.141226T0252Z.141226T0600Z.141226T1402Z.NO/
1023 PM EST THU DEC 25 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* FROM 9 PM THURSDAY UNTIL FRIDAY AFTERNOON.
* AT 4 PM THURSDAY THE STAGE WAS 402.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 9 PM
THURSDAY AND CONTINUE TO RISE TO NEAR 403.1 FEET BY 1 AM FRIDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 9 AM FRIDAY.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME FRI FRI FRI FRI SAT
MOHAWK RIVER
UTICA HARBOR 403.0 402.5 THU 04 PM 403.1 403.1 402.8 402.4
402.1
&&
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
$$895
WGUS81 KALY 261409
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
909 AM EST FRI DEC 26 2014
NYC043-065-261439-
/O.CAN.KALY.FL.W.0040.000000T0000Z-141226T2002Z/
/UCAN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 AM EST FRI DEC 26 2014
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* AT 4 PM THURSDAY THE STAGE WAS 402.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MOHAWK RIVER
UTICA HARBOR 403.0 402.5 THU 04 PM 402.2 401.9 401.6 401.1
&&
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Dec 25, 12:58 PM EST, 49 minutes earlier.
Area forecast discussion, Dec 25, 12:58 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1258 PM EST THU DEC 25 2014
.SYNOPSIS...
AN INTENSIFYING STORM SYSTEM NORTH OF GEORGIAN BAY WILL
TRACK NORTHWARD THROUGH QUEBEC TODAY. STRONG GUSTY WINDS AND
GRADUALLY FALLING TEMPERATURES ARE EXPECTED THROUGH THIS AFTERNOON.
HIGH PRESSURE WILL THEN BUILD ACROSS THE MID ATLANTIC
REGION...PROVIDING DRY CONDITIONS AND MILD TEMPERATURES FRIDAY INTO
SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1 PM EST...ANOTHER COMPACT SHORTWAVE...NOTED ON RECENT WV
SATELLITE IMAGERY ACROSS EAST CENTRAL NYS...WAS CONTINUING TO MOVE
RAPIDLY EAST. CLOUDS HAVE FILLED BACK IN ACROSS SOME VALLEY
REGIONS WHERE BREAKS WERE PREVALENT THIS MORNING...IN PART LIKELY
DUE TO INCREASED LIFT WITH AND AHEAD OF THIS FEATURE...WITH EVEN A
FEW SPRINKLES NOTED ON KENX RADAR. THESE INCREASED
CLOUDS/SPRINKLES SHOULD ONCE AGAIN DECREASE IN AREAL COVERAGE IN
VALLEY AREAS AFTER 2 PM AS THE AFOREMENTIONED DISTURBANCES
PASSES...AND SUBSIDENCE COMBINED WITH SOME DOWNSLOPING TO ALLOW
FOR MORE BREAKS ONCE AGAIN IN THE CLOUD COVER.
HIGHER ELEVATIONS...ON THE OTHER HAND...WILL LIKELY REMAIN MOSTLY
CLOUDY...ALTHOUGH SOME BREAKS WILL BE POSSIBLE. ACROSS THE WESTERN
ADIRONDACKS...LIGHT RAIN SHOWERS/DRIZZLE SHOULD TRANSITION TO
MAINLY LIGHT SNOW/SNOW GRAINS THROUGH THIS AFTERNOON AS TEMPS
COOL. MINOR ACCUMS OF LESS THAN AN INCH COULD OCCUR.
OTHERWISE...STILL EXPECT WINDY CONDITIONS THROUGH THIS AFTERNOON.
IN FACT...WE EXPECT GUSTS TO POSSIBLY INCREASE A BIT THIS
AFTERNOON AS THE UPPER LEVEL IMPULSE PASSES...AND WINDS ALIGN FROM
THE WEST THROUGH A DEEPER LAYER OF THE ATMOSPHERE...ALONG WITH
INCREASED MIXING DUE TO SOME ADDITIONAL BREAKS IN THE CLOUDS IN
VALLEY AREAS. SO...WILL KEEP THE WIND ADVISORY IN TACT FOR NOW.
TEMPS SHOULD CONTINUE TO GRADUALLY FALL THIS AFTERNOON...THROUGH
THE 40S IN VALLEYS...AND INTO THE MID/UPPER 30S ACROSS HIGHER
ELEVATIONS. TEMPS MAY BRIEFLY HOVER AROUND OR JUST OVER 50 ACROSS
PORTIONS OF THE MID HUDSON VALLEY BEFORE FALLING LATER THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL CREST TO OUR SOUTH ACROSS THE
VIRGINIA/CAROLINAS TONIGHT...WITH RIDGING EXTENDING NORTHWARD INTO
OUR REGION. WITH THE FLOW BECOMING MORE ANTICYCLONIC...WIND SPEEDS
WILL START TO DECREASE AFTER DARK. WINDS WILL STILL BE RATHER
GUSTY...BUT SHOULD BE BELOW ADVISORY CRITERIA BY 6 PM. SOME
LINGERING UPSLOPE SNOW SHOWERS WILL STILL BE POSSIBLE ACROSS THE
WESTERN ADIRONDACKS...BUT WILL LIKELY BE DIMINISHING OVERNIGHT.
TEMPERATURES WILL BE MUCH COLDER BUT STILL ABOVE NORMAL WITH LOWS
MAINLY IN THE UPPER 20S TO LOWER 30S.
TRANQUIL CONDITIONS EXPECTED FOR FRIDAY AND FRIDAY NIGHT...AS HIGH
PRESSURE VERY SLOWLY MEANDERS EAST FROM THE CAROLINAS. WESTERLY FLOW
AROUND THE PERIPHERY OF THE ANTICYCLONE WILL RESULT IN PARTLY TO
MOSTLY SUNNY SKIES FOR FRIDAY WITH TEMPERATURES CONTINUING TO BE
ABOVE NORMAL AS THE MEAN UPPER RIDGE REMAINS IN PLACE ACROSS THE
EASTERN CONUS.
A COLD FRONT WILL APPROACH FROM THE NORTH AND WEST LATE
SATURDAY...ASSOCIATED WITH AN AREA OF LOW PRESSURE TRACKING
NORTHEASTWARD THROUGH THE CENTRAL GREAT LAKES INTO SOUTHERN ONTARIO.
HOWEVER...MODELS HAVE BACKED OFF ON ANY SHOWERS ASSOCIATED WITH THIS
SYSTEM UNTIL AFTER DARK SO WILL MENTION DRY CONDITIONS THROUGH THE
DAYLIGHT HOURS. CLOUDS WILL START TO INCREASE...ESPECIALLY FOR AREAS
NORTH AND WEST OF THE CAPITAL REGION DURING THE AFTERNOON. IT WILL
CONTINUE TO BE MILD WITH TEMPS RUNNING A GOOD 10+ DEGREES ABOVE
NORMAL FOR LATE DECEMBER.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
DURING THE EXTENDED PERIOD...MODIFIED ARCTIC AIR WILL RETURN TO THE
REGION.
THE FIRST COLD FRONT ASSOCIATED WITH THIS AIRMASS WILL WORK TOWARD
OUR REGION LATE SATURDAY NIGHT INTO SUNDAY. WITH THE COMBINATION OF
CLOUDS AND AN INCREASING SOUTHWESTERLY BREEZE AHEAD OF THE
FRONT...TEMPERATURES WILL STAY RELATIVELY MILD (AT LEAST BY LATE
DECEMBER STANDARDS) WITH LOWS SATURDAY NIGHT IN THE 30S...MAINLY
ABOVE FREEZING.
ON SUNDAY THE FIRST TWO COLD FRONTS WILL SLOWLY CROSS OUR REGION.
THERE COULD BE SOME LIGHT SHOWERS OF MAINLY RAIN...CHANGING TO SNOW
ACROSS OUR NORTHERN AREAS. TEMPERATURES WILL HOLD IN THE 30S ACROSS
THE ADIRONDACKS AND SOUTHERN GREENS...TOPPING OUT IN THE LOWER TO
MID 40S ACROSS MOST OTHER AREAS...EXCEPT AROUND 50 IN THE MID HUDSON
VALLEY AND LOWER LITCHFIELD COUNTY WHERE THE FRONT WILL NOT CROSS
UNTIL LATE IN THE DAY. LITTLE OR NO SNOW WILL ACCUMULATE ACROSS THE
ADIRONDACKS. THE SECOND COLD FRONT LOOKS TO CROSS THE REGION LATE IN
THE DAY OR EARLY SUNDAY EVENING.
LATE SUNDAY NIGHT INTO MONDAY...A SPRAWLING HIGH PRESSURE...CENTERED
OVER SOUTHWESTERN CANADA...WILL BUILD INTO OUR REGION. IT WILL TURN
COLDER WITH LOWS FALLING INTO THE 20S SUNDAY NIGHT ALONG WITH A
BREEZE. THERE COULD BE A FEW LINGERING SHOWERS OF SNOW...BUT
OTHERWISE IT WILL BE MAINLY DRY. BY MONDAY...SOME SUNSHINE LOOKS TO
RETURN WITH HIGHS HOLDING IN THE 20S ACROSS THE ADIRONDACKS AND
SOUTHERN GREENS...LOWER TO MID 30S MOST OTHER LOCATIONS...EXCEPT
UPPER 30S IN THE MID HUDSON VALLEY AND LOWER LITCHFIELD COUNTY.
BY MONDAY NIGHT...A VERY WEAK DISTURBANCE...COULD BRING SOME MORE
CLOUDS A FEW MORE LAKE ENHANCED SNOW SHOWERS TO MAINLY OUR NORTHERN
AREAS...WITH ONLY A SMATTERING OF LIGHT ACCUMULATIONS EXPECTED...IF
ANY. TEMPERATURES WILL TUMBLE INTO THE TEENS ACROSS OUR NORTHERN
AREAS...20S ALBANY SOUTHWARD.
TUESDAY SHOULD BE MAINLY DRY AND SEASONABLY COLD WITH ANY FLURRIES
OR ISOLATED SNOW SHOWERS CONFINED TO THE HIGHER TERRAIN...MAINLY
WEST OF THE HUDSON VALLEY. HIGHS WILL RANGE FROM THE MID 30S MID
HUDSON VALLEY...TO AROUND 30 IN MOST OTHER VALLEY LOCATIONS. THE
HIGHER TERRAIN WILL BE IN THE 20S. TUESDAY NIGHT LOOKS DRY WITH A
PARTLY CLOUDY SKY AND LOWS IN THE TEENS...EXCEPT LOWER 20S IN THE
MID HUDSON VALLEY AND LOWER LITCHFIELD.
A WEAK TROUGH WORKING ACROSS THE GREAT LAKES COULD TRIGGER SOME SNOW
SHOWERS IN OUR NORTHERN AREAS FOR NEXT WEDNESDAY...BUT AGAIN THESE
LOOK LIGHT. AREAS FROM THE CAPITAL REGION SOUTHWARD LOOK TO REMAIN
DRY. HIGH TEMPERATURES WILL RANGE FROM THE LOWER 30S IN SOUTHERN
AREAS...UPPER 20S IN AND AROUND ALBANY...LOWER 20S WELL NORTH OF THE
CAPITAL REGION.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
COMBINATION OF VFR/MVFR CIGS THROUGH THE TAF PERIOD FOR
KGFL-KALB-KPSF. FOR KPOU...MAINLY VFR CONDITIONS DUE TO FAVORABLE
DOWNSLOPING.
WESTERLY WINDS WILL REMAIN THE PRIMARY AVIATION HAZARD THE REMAINDER
OF THE AFTERNOON WITH GUSTS AT OR ABOVE 30KTS /MAY EVEN BRIEFLY
EXCEED 40KTS NORTH OF KPOU/. THOSE WINDS WILL SUBSIDE THIS EVENING
BUT REMAIN FROM THE WESTERLY DIRECTION.
OUTLOOK...
FRIDAY THROUGH SATURDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
SUNDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...SHSN.
SUNDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN.
MONDAY: NO OPERATIONAL IMPACT. NO SIG WX.
&&
.HYDROLOGY...
A FLOOD WARNING HAS BEEN ISSUED FOR THE METTAWEE RIVER AT GRANVILLE
FOR MINOR FLOODING. OTHERWISE...IT APPEARS WHILE RIVER LEVELS ARE
SLIGHTLY RISING ESPECIALLY WHERE SNOWMELT HAS BEEN A FACTOR OVER THE
HIGHER TERRAIN...NO OTHER RIVER POINTS ARE EXPECTED TO REACH FLOOD
STAGE. RAINFALL YESTERDAY WAS ALSO NOT AS HEAVY AS INITIALLY
ANTICIPATED...SO THE FLOOD WATCH HAS BEEN CANCELLED.
AFTER A RATHER SUBSTANTIAL BREAK IN THE RAINFALL...SHOWERS ARE
FILLING BACK IN ALONG A COLD FRONT PUSHING EASTWARD ACROSS THE
REGION. ADDITIONAL RAINFALL AMOUNTS WILL ONLY BE AROUND ONE TENTH TO
ONE QUARTER INCH...SO NO ADDITIONAL FLOODING IS ANTICIPATED.
OTHER THAN SCATTERED RAIN/SNOW SHOWERS TODAY...DRIER WEATHER AND
WINDY CONDITIONS ARE EXPECTED. WINDS WILL DIMINISH BY FRIDAY...WITH
TRANQUIL WEATHER LASTING THROUGH SATURDAY. THIS SHOULD ALLOW FOR
RIVER LEVELS TO RECEDE.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR NYZ032-033-
038>042-047>054-058>061-082-083.
MA...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR MAZ001-025.
VT...NONE.
&&
SYNOPSIS...KL/JPV
NEAR TERM...KL/BGM/JPV
SHORT TERM...JPV
LONG TERM...HWJIV
AVIATION...KL
HYDROLOGY...KL/JPVHazardous weather outlook, Dec 25, 3:57 AM EST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 357 AM EST THU DEC 25 2014 MAZ001-025-NYZ032-033-038>042-047>054-058>061-082-083-261200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- 357 AM EST THU DEC 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...MOHAWK AND SCHOHARIE VALLEYS...HELDERBERGS...EAST CENTRAL CATSKILLS...GREATER CAPITAL DISTRICT INCLUDING THE GLENS FALLS AREA...NORTHERN AND CENTRAL TACONICS AND THE BERKSHIRES. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-NYZ043-063>066-084-VTZ013>015-261200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN WASHINGTON- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 357 AM EST THU DEC 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...WASHINGTON AND LITCHFIELD COUNTIES AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 2:17 AM EST | Special Weather Statement | ALY | Fulton, Hamilton, Herkimer, Montgomery, Schoharie | 43 min |
| Dec 25, 2:33 AM EST | River Flood Warning | ALY | Washington | 26 hr |
| Dec 25, 3:07 AM EST | Special Weather Statement | ALY | Albany, Fulton, Hamilton, Montgomery, Rensselaer, Saratoga and 4 more | 53 min |
| Dec 25, 3:30 AM EST | Special Weather Statement | ALY | Columbia, Dutchess, Greene, Ulster | 60 min |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.